View : 94 Download: 0

Self-dual codes and fixed-point-free permutations of order 2

Title
Self-dual codes and fixed-point-free permutations of order 2
Authors
Kim H.J.
Ewha Authors
김현진
SCOPUS Author ID
김현진scopus
Issue Date
2014
Journal Title
Bulletin of the Korean Mathematical Society
ISSN
2234-3016JCR Link
Citation
vol. 51, no. 4, pp. 1175 - 1186
Publisher
Korean Mathematical Society
Indexed
SCOPUS WOS scopus
Abstract
Automorphism; Extremal code; Optimal code; Self-dual code
DOI
10.4134/BKMS.2014.51.4.1175
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE